# SDR 08FDEA03378

- Difficulty date: August 11, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB70951
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BEAVER TAIL NR 2 AND NR 3 RIB CRACKED OR MISSING AT TRAILING EDGE.  REMOVED DAMAGED RIB AND INSTALLED NEW RIBS REFERENCE DC/MD-10 SRM 51-35-01; VOL II AND 51-31-01; VOL II.
